# SDR CA101116001

- Difficulty date: November 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,150 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN EXTENDING FLAPS 0 TO 1, EICAS MESSAGE "SLAT FAILURE". QRH ACTIONED, NIL FIX. UNEVENTFUL LANDING RWY 31 - NO HANDLING DIFFICULTIES NOTED.   FLIGHT CONTROL SYSTEM RESET ALL FLIGHT CONTROL MESSAGES ON CMC CLEARED.  NO CORRESPONDING MAINT FIM MESSAGES OBSERVED.  FLIGHT CONTROL NO DISPATCH RTN TO SERVICE CHECK PER AMM/CMC PER 27-00-00.  NO MORE MESSAGES.
